Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 9, NWS Quad Cities, IA

February 27, 2009Henry County, Rock Island County, Illinois

NWS Quad Cities, IA issued this river flood warning at Feb 27, 2009, 10:45 AM CST for Henry County, Rock Island County, Illinois. It took effect at Mar 1, 2009, 4:11 AM CST. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2009, 10:45 AM CST (16:45 UTC)
In effect from
Mar 1, 2009, 4:11 AM CST
Expired
Mar 2, 2009, 1:59 PM CST
In force
34 hr
Issued by
NWS Quad Cities, IA
Flood severity
Minor

Counties Henry County, IL, Rock Island County, IL

The radar

The Quad Cities radar (KDVN), 30 km from the middle of the area, began a volume at 16:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rock River at Moline (MLII2).

Action stage
11 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KDVN 271645
FLWDVN
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1045 AM CST FRI FEB 27 2009

.RECENT HEAVY RAINFALL IS PRODUCING SIGNIFICANT RISES ON THE ROCK
RIVER NEAR JOSLIN AND AT MOLINE...AND ON THE GREEN RIVER NEAR
GENESEO.

RIVER FORECASTS TAKE INTO ACCOUNT PAST PRECIPITATION...AS WELL AS 
PRECIPITATION AMOUNTS EXPECTED 24 HOURS INTO THE FUTURE FROM THE 
FORECAST ISSUANCE TIME.

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND 
AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... 
HTTP://WWW.WEATHER.GOV/QUADCITIES .

ILC073-161-195-280444-
/O.NEW.KDVN.FL.W.0008.090228T0349Z-000000T0000Z/
/JOSI2.2.ER.090228T0349Z.090302T1200Z.000000T0000Z.NO/
1045 AM CST FRI FEB 27 2009

...FLOOD WARNING IN EFFECT UNTIL FURTHER NOTICE...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE ROCK RIVER NEAR JOSLIN.
* UNTIL FURTHER NOTICE.
* AT  9:30 AM FRIDAY THE STAGE WAS 10.1 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS  12 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE 
  RISING TO 15.1 FEET MONDAY MORNING.
* IMPACT...AT  15 FEET...WATER AFFECTS RESIDENCES IN THE THOMPSON 
  ADDITION.

$$

ILC073-161-280444-
/O.NEW.KDVN.FL.W.0009.090228T2121Z-090306T2248Z/
/MLII2.1.ER.090228T2121Z.090302T1200Z.090305T1048Z.NO/
1045 AM CST FRI FEB 27 2009

...FLOOD WARNING IN EFFECT UNTIL THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE ROCK RIVER AT MOLINE.
* UNTIL THURSDAY MORNING.
* AT  9:30 AM FRIDAY THE STAGE WAS 10.4 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS  12 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE SATURDAY...AND CONTINUE RISING TO
  12.9 FEET MONDAY MORNING. FALL BELOW FLOOD STAGE THURSDAY MORNING.
* IMPACT...AT  12 FEET...WATER AFFECTS RESIDENCES IN THE FRIENDSHIP 
  FARM AREA.

$$

ILC073-161-280444-
/O.NEW.KDVN.FL.W.0010.090227T2139Z-090302T1649Z/
/GENI2.1.ER.090227T2139Z.090228T1800Z.090301T0449Z.NO/
1045 AM CST FRI FEB 27 2009

...FLOOD WARNING IN EFFECT UNTIL SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE GREEN RIVER NEAR GENESEO.
* UNTIL SATURDAY EVENING.
* AT  9:30 AM FRIDAY THE STAGE WAS 14.7 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS  15 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 
  16.1 FEET SATURDAY. FALL BELOW FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT  16 FEET...WATER AFFECTS ILLINOIS HIGHWAY 84 NORTH OF 
  U.S. HIGHWAY 6 IN THE COLONA AREA.

$$
11 follow-up statements
000 
WGUS43 KDVN 280147
FLWDVN
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
747 PM CST FRI FEB 27 2009

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN ILLINOIS...

  ROCK RIVER AT MOLINE AFFECTING HENRY AND ROCK ISLAND COUNTIES

.HEAVY RAIN CONTINUES TO BRING RISING WATER TO THE ROCK RIVER AT
MOLINE.  THE RIVER IS NOW EXPECTED TO REACH MODERATE LEVELS OF
FLOODING.

RIVER FORECASTS TAKE INTO ACCOUNT PAST PRECIPITATION...AS WELL AS 
PRECIPITATION AMOUNTS EXPECTED 24 HOURS INTO THE FUTURE FROM THE 
FORECAST ISSUANCE TIME.

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND 
AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... 
HTTP://WWW.WEATHER.GOV/QUADCITIES .

ILC073-161-281347-
/O.EXT.KDVN.FL.W.0009.090228T1556Z-090306T0000Z/
/MLII2.2.ER.090228T1556Z.090302T0000Z.090304T1200Z.NO/
747 PM CST FRI FEB 27 2009

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT MOLINE.
* UNTIL WEDNESDAY MORNING.
* AT  7:30 PM FRIDAY THE STAGE WAS 10.7 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS  12 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE SATURDAY MORNING...AND CONTINUE 
  RISING TO 13.5 FEET SUNDAY EVENING. FALL BELOW FLOOD STAGE 
  WEDNESDAY MORNING.
* IMPACT...AT  14 FEET...WATER AFFECTS 60TH STREET SOUTH OF JOHN 
  DEERE ROAD IN MOLINE AND GREEN VALLEY PARK. WATER IS ALSO ON CANAL
  ROAD ON BIG ISLAND.

$$
000 
WGUS83 KDVN 281050
FLSDVN
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
450 AM CST SAT FEB 28 2009

.HEAVY RAINFALL ON THURSDAY HAS PUSHED THE LOWER ROCK RIVER ABOVE
FLOOD STAGE.

RIVER FORECASTS TAKE INTO ACCOUNT PAST PRECIPITATION...AS WELL AS 
PRECIPITATION AMOUNTS EXPECTED 24 HOURS INTO THE FUTURE FROM THE 
FORECAST ISSUANCE TIME.

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND 
AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... 
HTTP://WWW.WEATHER.GOV/QUADCITIES .

ILC073-161-195-282250-
/O.CON.KDVN.FL.W.0008.000000T0000Z-090306T1800Z/
/JOSI2.2.ER.000000T0000Z.090301T1800Z.090305T0600Z.NO/
450 AM CST SAT FEB 28 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER NEAR JOSLIN.
* UNTIL THURSDAY MORNING.
* AT  4:30 AM SATURDAY THE STAGE WAS 12.6 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS  12 FEET.
* FORECAST...RISE TO 14.5 FEET SUNDAY. FALL BELOW FLOOD STAGE 
  THURSDAY MORNING.


$$

ILC073-161-282250-
/O.EXT.KDVN.FL.W.0009.090228T2357Z-090306T0000Z/
/MLII2.2.ER.090228T2357Z.090302T0000Z.090304T1200Z.NO/
450 AM CST SAT FEB 28 2009

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT MOLINE.
* UNTIL WEDNESDAY MORNING.
* AT  4:30 AM SATURDAY THE STAGE WAS 11.1 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS  12 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 
  13.1 FEET SUNDAY EVENING. FALL BELOW FLOOD STAGE WEDNESDAY 
  MORNING.


$$
000 
WGUS83 KDVN 281532
FLSDVN
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
932 AM CST SAT FEB 28 2009

.HEAVY RAINFALL ON THURSDAY HAS PUSHED THE LOWER ROCK RIVER ABOVE
FLOOD STAGE.

RIVER FORECASTS TAKE INTO ACCOUNT PAST PRECIPITATION...AS WELL AS 
PRECIPITATION AMOUNTS EXPECTED 24 HOURS INTO THE FUTURE FROM THE 
FORECAST ISSUANCE TIME.

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND 
AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... 
HTTP://WWW.WEATHER.GOV/QUADCITIES .

ILC073-161-195-010332-
/O.EXT.KDVN.FL.W.0008.000000T0000Z-090306T1200Z/
/JOSI2.2.ER.000000T0000Z.090301T1200Z.090305T0000Z.NO/
932 AM CST SAT FEB 28 2009

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER NEAR JOSLIN.
* UNTIL WEDNESDAY EVENING.
* AT  8:30 AM SATURDAY THE STAGE WAS 12.9 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS  12 FEET.
* FORECAST...RISE TO 14.7 FEET SUNDAY MORNING. FALL BELOW FLOOD STAGE
  WEDNESDAY EVENING.


$$

ILC073-161-010332-
/O.EXT.KDVN.FL.W.0009.090301T0200Z-090305T1800Z/
/MLII2.2.ER.090301T0200Z.090302T0000Z.090304T0600Z.NO/
932 AM CST SAT FEB 28 2009

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT MOLINE.
* UNTIL WEDNESDAY MORNING.
* AT  8:30 AM SATURDAY THE STAGE WAS 11.3 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS  12 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE 
  RISING TO 13.1 FEET SUNDAY EVENING. FALL BELOW FLOOD STAGE 
  WEDNESDAY MORNING.


$$
000 
WGUS83 KDVN 010112
FLSDVN
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
712 PM CST SAT FEB 28 2009

.FLOODING ON THE LOWER ROCK RIVER CONTINUES DUE TO RECENT HEAVY
RAINFALL.

RIVER FORECASTS TAKE INTO ACCOUNT PAST PRECIPITATION...AS WELL AS 
PRECIPITATION AMOUNTS EXPECTED 24 HOURS INTO THE FUTURE FROM THE 
FORECAST ISSUANCE TIME.

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND 
AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... 
HTTP://WWW.WEATHER.GOV/QUADCITIES .

ILC073-161-195-011312-
/O.CON.KDVN.FL.W.0008.000000T0000Z-090306T1200Z/
/JOSI2.2.ER.000000T0000Z.090302T0000Z.090305T0000Z.NO/
712 PM CST SAT FEB 28 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER NEAR JOSLIN.
* UNTIL WEDNESDAY EVENING.
* AT  6:30 PM SATURDAY THE STAGE WAS 13.6 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS  12 FEET.
* FORECAST...RISE TO 14.4 FEET SUNDAY EVENING. FALL BELOW FLOOD STAGE
  WEDNESDAY EVENING.

$$

ILC073-161-011312-
/O.EXT.KDVN.FL.W.0009.090301T1011Z-090306T0811Z/
/MLII2.2.ER.090301T1011Z.090303T0000Z.090304T2011Z.NO/
712 PM CST SAT FEB 28 2009

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT MOLINE.
* UNTIL WEDNESDAY.
* AT  6:30 PM SATURDAY THE STAGE WAS 11.6 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS  12 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE SUNDAY MORNING...AND CONTINUE 
  RISING TO 13.1 FEET MONDAY EVENING. FALL BELOW FLOOD STAGE 
  WEDNESDAY.

$$
000 
WGUS83 KDVN 011128
FLSDVN
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
528 AM CST SUN MAR 01 2009

.HEAVY RAIN LATE LAST WEEK ACROSS THE ROCK RIVER BASIN HAVE PUSHED
RIVER LEVELS WELL ABOVE FLOOD STAGE.

RIVER FORECASTS TAKE INTO ACCOUNT PAST PRECIPITATION...AS WELL AS 
PRECIPITATION AMOUNTS EXPECTED 24 HOURS INTO THE FUTURE FROM THE 
FORECAST ISSUANCE TIME.

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND 
AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... 
HTTP://WWW.WEATHER.GOV/QUADCITIES .

ILC073-161-195-012328-
/O.CON.KDVN.FL.W.0008.000000T0000Z-090306T1200Z/
/JOSI2.2.ER.000000T0000Z.090301T1800Z.090305T0000Z.NO/
528 AM CST SUN MAR 01 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER NEAR JOSLIN.
* UNTIL WEDNESDAY EVENING.
* AT  4:30 AM SUNDAY THE STAGE WAS 14.0 FEET...AND RISING. 
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS  12 FEET.
* FORECAST...RISE TO 14.2 FEET TODAY. FALL BELOW FLOOD STAGE 
  WEDNESDAY EVENING.


$$

ILC073-161-012327-
/O.CON.KDVN.FL.W.0009.000000T0000Z-090306T0811Z/
/MLII2.2.ER.090301T1046Z.090303T0000Z.090304T2011Z.NO/
528 AM CST SUN MAR 01 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT MOLINE.
* UNTIL WEDNESDAY.
* AT  4:30 AM SUNDAY THE STAGE WAS 12.0 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS  12 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE 
  RISING TO 13.0 FEET MONDAY EVENING. FALL BELOW FLOOD STAGE 
  WEDNESDAY.


$$
000 
WGUS83 KDVN 011548
FLSDVN
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
948 AM CST SUN MAR 01 2009

.HEAVY RAIN LATE LAST WEEK ACROSS THE ROCK RIVER BASIN HAVE PUSHED
RIVER LEVELS WELL ABOVE FLOOD STAGE.

RIVER FORECASTS TAKE INTO ACCOUNT PAST PRECIPITATION...AS WELL AS 
PRECIPITATION AMOUNTS EXPECTED 24 HOURS INTO THE FUTURE FROM THE 
FORECAST ISSUANCE TIME.

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND 
AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... 
HTTP://WWW.WEATHER.GOV/QUADCITIES .

ILC073-161-195-020348-
/O.EXT.KDVN.FL.W.0008.000000T0000Z-090305T1800Z/
/JOSI2.2.ER.000000T0000Z.090301T1800Z.090304T0600Z.NO/
948 AM CST SUN MAR 01 2009

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER NEAR JOSLIN.
* UNTIL WEDNESDAY MORNING.
* AT  9:30 AM SUNDAY THE STAGE WAS 14.1 FEET...AND STEADY. 
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* RECENT ACTIVITY...NEAR CREST NOW.
* FLOOD STAGE IS  12 FEET.
* FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY MORNING.


$$

ILC073-161-020348-
/O.EXT.KDVN.FL.W.0009.000000T0000Z-090306T0000Z/
/MLII2.1.ER.090301T1200Z.090303T0000Z.090304T1200Z.NO/
948 AM CST SUN MAR 01 2009

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT MOLINE.
* UNTIL WEDNESDAY MORNING.
* AT  9:30 AM SUNDAY THE STAGE WAS 12.1 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS  12 FEET.
* FORECAST...RISE TO 12.8 FEET MONDAY EVENING. FALL BELOW FLOOD STAGE
  WEDNESDAY MORNING.


$$
000 
WGUS83 KDVN 012241
FLSDVN
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
441 PM CST SUN MAR 01 2009

.FLOODING CONTINUES ON PORTIONS OF THE ROCK RIVER.

RIVER FORECASTS TAKE INTO ACCOUNT PAST PRECIPITATION...AS WELL AS 
PRECIPITATION AMOUNTS EXPECTED 24 HOURS INTO THE FUTURE FROM THE 
FORECAST ISSUANCE TIME.

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND 
AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... 
HTTP://WWW.WEATHER.GOV/QUADCITIES .

ILC073-161-195-021041-
/O.CON.KDVN.FL.W.0008.000000T0000Z-090305T1800Z/
/JOSI2.2.ER.000000T0000Z.090301T1815Z.090304T0600Z.NO/
441 PM CST SUN MAR 01 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER NEAR JOSLIN.
* UNTIL WEDNESDAY MORNING.
* AT  3:30 PM SUNDAY THE STAGE WAS 13.9 FEET...AND FALLING. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS  12 FEET.
* FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY MORNING.

$$

ILC073-161-021041-
/O.CON.KDVN.FL.W.0009.000000T0000Z-090306T0000Z/
/MLII2.1.ER.090301T1200Z.090303T0000Z.090304T1200Z.NO/
441 PM CST SUN MAR 01 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT MOLINE.
* UNTIL WEDNESDAY MORNING.
* AT  3:30 PM SUNDAY THE STAGE WAS 12.2 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS  12 FEET.
* FORECAST...RISE TO 12.4 FEET MONDAY EVENING. FALL BELOW FLOOD STAGE
  WEDNESDAY MORNING.

$$
000 
WGUS83 KDVN 020121
FLSDVN
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
721 PM CST SUN MAR 01 2009

.FLOODING CONTINUES ON PORTIONS OF THE ROCK RIVER.

RIVER FORECASTS TAKE INTO ACCOUNT PAST PRECIPITATION...AS WELL AS 
PRECIPITATION AMOUNTS EXPECTED 24 HOURS INTO THE FUTURE FROM THE 
FORECAST ISSUANCE TIME.

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND 
AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... 
HTTP://WWW.WEATHER.GOV/QUADCITIES .

ILC073-161-195-021321-
/O.EXT.KDVN.FL.W.0008.000000T0000Z-090305T1403Z/
/JOSI2.2.ER.000000T0000Z.090301T1815Z.090304T0203Z.NO/
721 PM CST SUN MAR 01 2009

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER NEAR JOSLIN.
* UNTIL TUESDAY EVENING.
* AT  6:30 PM SUNDAY THE STAGE WAS 13.9 FEET...AND FALLING. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS  12 FEET.
* FORECAST...FALL BELOW FLOOD STAGE TUESDAY EVENING.

$$

ILC073-161-021320-
/O.EXT.KDVN.FL.W.0009.000000T0000Z-090304T1451Z/
/MLII2.1.ER.090301T1200Z.090302T0030Z.090303T0251Z.NO/
721 PM CST SUN MAR 01 2009

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT MOLINE.
* UNTIL MONDAY EVENING.
* AT  6:30 PM SUNDAY THE STAGE WAS 12.2 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS  12 FEET.
* FORECAST...FALL BELOW FLOOD STAGE MONDAY EVENING.

$$
000 
WGUS83 KDVN 021307
FLSDVN
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
707 AM CST MON MAR 02 2009

.RECENT HEAVY RAINFALL HAS PUSHED THE LOWER ROCK RIVER ABOVE FLOOD
STAGE.

RIVER FORECASTS TAKE INTO ACCOUNT PAST PRECIPITATION...AS WELL AS 
PRECIPITATION AMOUNTS EXPECTED 24 HOURS INTO THE FUTURE FROM THE 
FORECAST ISSUANCE TIME.

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND 
AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... 
HTTP://WWW.WEATHER.GOV/QUADCITIES .

ILC073-161-195-030107-
/O.CON.KDVN.FL.W.0008.000000T0000Z-090305T1403Z/
/JOSI2.2.ER.000000T0000Z.090301T1815Z.090304T0203Z.NO/
707 AM CST MON MAR 02 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER NEAR JOSLIN.
* UNTIL TUESDAY EVENING.
* AT  6:30 AM MONDAY THE STAGE WAS 13.1 FEET...AND FALLING. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* RECENT ACTIVITY...THE RIVER IS FALLING A LITTLE FASTER THAN
  PREVIOUSLY FORECAST. AN UPDATED FORECAST WILL BE AVAILABLE
  LATER THIS MORNING.
* FLOOD STAGE IS  12 FEET.
* FORECAST...FALL BELOW FLOOD STAGE TUESDAY EVENING.


$$

ILC073-161-030107-
/O.CON.KDVN.FL.W.0009.000000T0000Z-090304T1451Z/
/MLII2.1.ER.090301T1200Z.090302T0030Z.090303T0251Z.NO/
707 AM CST MON MAR 02 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT MOLINE.
* UNTIL THIS EVENING.
* AT  6:30 AM MONDAY THE STAGE WAS 12.1 FEET...AND FALLING. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* RECENT ACTIVITY...THE RIVER HAS CRESTED AND IS FALLING A LITTLE
  FASTER THAN PREVIOUSLY FORECAST. AN UPDATED FORECAST WILL BE
  AVAILABLE LATER THIS MORNING.
* FLOOD STAGE IS  12 FEET.
* FORECAST...FALL BELOW FLOOD STAGE THIS EVENING.


$$
000 
WGUS83 KDVN 021416
FLSDVN
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
816 AM CST MON MAR 02 2009

.FLOODING ALONG PORTIONS OF THE ROCK RIVER DUE TO HEAVY RAINFALL LAST
WEEK CONTINUES TO RECEDE.

RIVER FORECASTS TAKE INTO ACCOUNT PAST PRECIPITATION...AS WELL AS 
PRECIPITATION AMOUNTS EXPECTED 24 HOURS INTO THE FUTURE FROM THE 
FORECAST ISSUANCE TIME.

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND 
AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... 
HTTP://WWW.WEATHER.GOV/QUADCITIES .

ILC073-161-195-030216-
/O.EXT.KDVN.FL.W.0008.000000T0000Z-090305T0300Z/
/JOSI2.2.ER.000000T0000Z.090301T1815Z.090303T1500Z.NO/
816 AM CST MON MAR 02 2009

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER NEAR JOSLIN.
* UNTIL TUESDAY MORNING.
* AT 7:30 AM MONDAY THE STAGE WAS 13.1 FEET...AND FALLING. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS  12 FEET.
* FORECAST...FALL BELOW FLOOD STAGE TUESDAY MORNING.


$$

ILC073-161-030215-
/O.EXT.KDVN.FL.W.0009.000000T0000Z-090304T1200Z/
/MLII2.1.ER.090301T1200Z.090302T0030Z.090303T0000Z.NO/
816 AM CST MON MAR 02 2009

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT MOLINE.
* UNTIL THIS EVENING.
* AT 7:30 AM MONDAY THE STAGE WAS 12.1 FEET...AND FALLING. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS 12 FEET.
* FORECAST...FALL BELOW FLOOD STAGE THIS EVENING.


$$
000 
WGUS83 KDVN 021959
FLSDVN
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
159 PM CST MON MAR 02 2009

.FLOODING ALONG PORTIONS OF THE ROCK RIVER DUE TO HEAVY RAINFALL LAST
WEEK CONTINUES TO RECEDE. 

RIVER FORECASTS TAKE INTO ACCOUNT PAST PRECIPITATION...AS WELL AS 
PRECIPITATION AMOUNTS EXPECTED 24 HOURS INTO THE FUTURE FROM THE 
FORECAST ISSUANCE TIME.

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND 
AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... 
HTTP://WWW.WEATHER.GOV/QUADCITIES .

ILC073-161-022029-
/O.CAN.KDVN.FL.W.0009.000000T0000Z-090304T1200Z/
/MLII2.1.ER.090301T1200Z.090302T0030Z.090302T1815Z.NO/
159 PM CST MON MAR 02 2009

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE ROCK RIVER AT MOLINE.
* AT 1:30 PM MONDAY THE STAGE WAS 11.9 FEET...AND FALLING. 
* FELL BELOW FLOOD STAGE AT 12:15 PM MONDAY.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FLOOD STAGE IS  12 FEET.
* FORECAST...FALL TO 11.8 FEET TUESDAY MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Feb 27, 3:05 AM CST, 7 hours 40 minutes earlier.

Area forecast discussion, Feb 27, 3:05 AM CST, 7 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
305 AM CST FRI FEB 27 2009

.SYNOPSIS...
HIGH PRESSURE WILL QUICKLY MOVE ACROSS THE AREA TODAY BRINGING QUIET
BUT COLDER CONDITIONS TO THE AREA. TONIGHT INTO SATURDAY AN UPPER
LEVEL DISTURBANCE WILL MOVE THROUGH THE REGION BRINGING SOME SNOW TO
THE AREA. AFTER THIS DISTURBANCE EXITS THE AREA SATURDAY EVENING...
AN EXTENDED PERIOD OF QUIET WEATHER IS EXPECTED ACROSS THE MIDWEST.
LATE NEXT WEEK THERE ARE INDICATIONS THAT ANOTHER STORM SYSTEM WILL
AFFECT THE MIDWEST.

&&

.SHORT TERM...TODAY AND TONIGHT...
STORM SYSTEM EXITING THE AREA WITH A DECAYING DEFORMATION ZONE
MOVING ACROSS THE CWFA. RADAR RETURNS/SFC OBS INDICATE WHAT IS
PROBABLY FLURRIES. MODELS ARE NOT HANDLING THE LOW LEVEL MOISTURE
WELL AT ALL BUT INTERNAL SIGNALS INDICATE MOST PRECIP SHOULD BE DONE
BY 12Z. VARIOUS TOOLS SUGGEST THERE MIGHT BE SOME ISOLD FLURRIES
EAST OF THE MISSISSIPPI THROUGH 14Z. AS FOR THE CLOUDS...WILL GO
WITH THE IDEA OF A SLOW CLEARING DURING THE MORNING WITH SOME
SUNSHINE IN THE AFTERNOON. CONFIDENCE ON THIS IS NOT HIGH.
TEMPERATURES TO BE TRICKY AS THE LOW CLOUDS ARE HELPING TO KEEP
OVERNIGHT TEMPERATURES UP. SO...MAX TEMPERATURES FOR TODAY MAY NEED
TO BE ADJUSTED UPWARD.

TONIGHT...THE BETTER FORCING AND LOWER CONDENSATION PRESSURE
DEFICITS REMAIN WEST OF THE CWFA THROUGH 06Z. AFTER 06Z...
CONDENSATION PRESSURE DEFICITS DO LOWER BUT THE FORCING IS NOT
OVERLY GREAT. SO...WILL CONTINUE WITH POPS BUT PLACE THEM WHERE THE
LOWER CONDENSATION PRESSURE DEFICITS AND BETTER LOW LEVEL
CONVERGENCE IS LOCATED. SNOWFALL AMOUNTS SHOULD BE AN INCH OR
LESS.              ...08...

.LONG TERM...SATURDAY THROUGH NEXT THURSDAY...
...DRY CONDITIONS THROUGH TUESDAY WITH WARMING TREND NEXT WEEK...

INITIALIZATION GOOD WITH VERIFICATION AT 06Z SUGGESTING BLEND OF GFS
AND HI-RES ECMWF WITH GOOD CONSISTENCY.  QUIET NORTHWEST FLOW TO
TRANSITION TO ZONAL FLOW WITH SIGNIFICANT WEST COAST TROUGH BY MID
WEEK.

SATURDAY...TRIMMED POPS AS FORCING FROM UPPER LOW IN PACIFIC
NORTHWEST TO PASS MOSTLY TO SOUTH OF FORECAST REGION.  DURING MORNING
ENOUGH MOISTURE AVAILABLE FOR SCATTERED FLURRIES SOUTH OF I-80
SUGGESTED.  AT 850/700 MB LEVELS...ENOUGH CONVERGENCE FOR POSSIBLY
SOME LIGHT SNOW ALONG IA/MO BORDER AND HAVE 30-40 POPS WITH DUSTING
TO FEW TENTHS OF AN INCH OF SNOW FOR NE MISSOURI COUNTIES. LATE
FEBRUARY SUNSHINE AND CLEARING SKIES SUPPORT LARGE DIURNAL TRENDS FOR
HIGHS TO REACH NEAR FREEZING MOST LOCATIONS...STILL 10 DEGREES BELOW
NORMAL.

SATURDAY NIGHT THROUGH TUESDAY NIGHT...MOSTLY CLEAR SKIES WITH
CANADIAN HIGH PRESSURE TO SUPPORT COLD NIGHTS AND LARGE DIURNAL
RANGES INTO MONDAY.  MINS INTO MONDAY MORNING MAY NEED TRIMMING
ANOTHER FEW MORE DEGREES WITH LIGHT WINDS AND CLEAR SKIES SUPPORTING
MAX RADIATIONAL COOLING CONDITIONS.  HIGHS MONDAY AND ESPECIALLY
TUESDAY AS HIGH PRESSURE MOVES EAST.  LOW LEVEL THERMAL FIELDS AND
EARLY MARCH SUN SUPPORTS WARMING MAY BE STRONGER FOR LATER SHIFTS TO
CONSIDER BUMPING TEMPERATURES BY UP TO 5 DEGREES ON TUESDAY.

WEDNESDAY AND THURSDAY...NO CHANGES MADE WITH PACIFIC ENERGY TO
APPROACH CENTRAL US SUGGESTING CHANCE POPS OF RAIN WITH ABOVE NORMAL
TEMPERATURES.  MAGNITUDE OF THIS SYSTEM SHOULD BE CLARIFIED NEXT 36-
48 HOURS.  LIGHT TO MODERATE PRECIPITATION AMOUNTS SUGGESTED ATTM
BASED ON MODEST UPPER JET STREAK VELOCITY STRUCTURES.   ..NICHOLS..

&&

.AVIATION...
CONDITIONS SLOWLY IMPROVING WITH MOST CIGS AROUND 1KFT. CIGS TO HOLD
IN THE 1-2KFT RANGE TO AROUND 18Z WHEN THE LOW LEVEL CLOUDS SHOULD
BREAK UP WITH VFR CONDITIONS IN THE AFTERNOON AND EVENING. SOME
ISOLD --SN MAY BE SEEN UNTIL 14Z FROM THE MISSISSIPPI RIVER ON EAST.
UPPER LEVEL DISTURBANCE ARRIVES LATE TONIGHT. FORCING IS NOT GREAT
BUT THERE SHOULD BE SOME -SN. BEST GUESS RIGHT NOW IS CIGS DROPPING
TO AROUND 1KFT AT KBRL WITH 3-5SM. KCID/KMLI/KDBQ TO BE AFFECTED
LESS BUT SHOULD SEE CIGS OF 2-3KFT.         ..08..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

08/NICHOLS
Hazardous weather outlook, Feb 27, 5:00 AM CST, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
500 AM CST FRI FEB 27 2009

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-281100-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
500 AM CST FRI FEB 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

ACCUMULATING LIGHT SNOW WILL DEVELOP LATE TONIGHT AND AFFECT AREAS
MAINLY SOUTH OF HIGHWAY 34 AND WEST OF THE MISSISSIPPI. SNOW
AMOUNTS SHOULD BE AN INCH OR LESS.

AREA RIVERS ARE RESPONDING TO THE HEAVY RAINFALL ON THURSDAY. MOST
WILL CREST BELOW FLOOD STAGE. THE ROCK RIVER MAY APPROACH FLOOD
STAGE AT JOSLIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

08/NICHOLS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 10:45 AM CSTRiver Flood WarningDVNHenry, Rock Island4 hr
Feb 27, 10:45 AM CSTRiver Flood WarningDVNHenry, Rock Island, Whiteside4 days

Nearby

River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.